Some rigidity theorems for minimal submanifolds of the sphere

D. Fischer-Colbrie Columbia University, New York, N.Y., U.S.A.

TBD mathscidoc:1701.331570

Acta Mathematica, 145, (1), 29-46, 1979.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 168 downloads ] [ 0 comments ] [ Cited by 45 ]
@inproceedings{d.1979some,
  title={Some rigidity theorems for minimal submanifolds of the sphere},
  author={D. Fischer-Colbrie},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203252065035279},
  booktitle={Acta Mathematica},
  volume={145},
  number={1},
  pages={29-46},
  year={1979},
}
D. Fischer-Colbrie. Some rigidity theorems for minimal submanifolds of the sphere. 1979. Vol. 145. In Acta Mathematica. pp.29-46. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203252065035279.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved